| Model Number |
GIF-Q165 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During the analysis, it was observed that the c-cover was burned.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device evaluation found the c-cover of the gastrointestinal videoscope was burned.Based on the results of the investigation, the probable cause is a high-energy treatment device was used without ensuring a sufficient distance from the tip.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.